| Catalog Number |
7N8391 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a distal luer lock connector of an unspecified quantity of one-link non-dehp standard bore catheter extension sets separated from the tubing."several" of these separations occurred during unspecified patient infusions and an unspecified volume of blood leaked from the site.After each situation, the j loop was replaced.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H4: the lot was manufactured from november 26, 2021- november 27, 2021.H10: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection was performed to the photograph using the naked eye which observed that the tubing was separated from the male luer.Due to the nature of the returned sample, no additional testing could be performed.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.